Electronic Journal of Differential Equations

Electronic Journal of Differential Equations
Contents of Volume 2018

  1. Michael E. Filippakis, Nikolaos S. Papageorgiou; Resonant (p,q)-equations with Robin boundary condition, Vol. 2018 (2018), No. 01, pp. 1-24.
  2. Wenguo Shen; Global interval bifurcation and convex solutions for the Monge-Ampere equations, Vol. 2018 (2018), No. 02, pp. 1-15.
  3. Wenlong Sun, Yeping Li; Asymptotic behavior of pullback attractors for non-autonomous micropolar fluid flows in 2D unbounded domains, Vol. 2018 (2018), No. 03, pp. 1-21.
  4. Le Thi Phuong Ngoc, Dao Thi Hai Yen, Nguyen Thanh Long; Existence and asymptotic behavior of solutions of the Dirichlet problem for a nonlinear pseudoparabolic equation, Vol. 2018 (2018), No. 04, pp. 1-20.
  5. Abderrazek Benhassine; Fractional Schrodinger equations with new conditions, Vol. 2018 (2018), No. 05, pp. 1-12.
  6. Jishan Fan, Bessem Samet, Yong Zhou; Uniform regularity for a mathematical model in superfluidity, Vol. 2018 (2018), No. 06, pp. 1-10.
  7. Joao Vitor da Silva, Julio D. Rossi, Ariel M. Salort; Uniform stability of the ball with respect to the first Dirichlet and Neumann infinity-eigenvalues, Vol. 2018 (2018), No. 07, pp. 1-9.
  8. Jacek Gulgowski; Bounded variation solutions to Sturm-Liouville problems, Vol. 2018 (2018), No. 08, pp. 1-13.
  9. Shirmayil Bagirov; Nonexistence of global solutions to the system of semilinear parabolic equations with biharmonic operator and singular potential, Vol. 2018 (2018), No. 09, pp. 1-13.
  10. Julieta Bollati, Domingo A. Tarzia; One-phase Stefan problem with a latent heat depending on the position of the free boundary and its rate of change, Vol. 2018 (2018), No. 10, pp. 1-12.
  11. Zhouxin Li, Youjun Wang; Solutions to singular quasilinear elliptic equations on bounded domains, Vol. 2018 (2018), No. 11, pp. 1-12.
  12. Lingyu Jin, Shaomei Fang; Existence of solutions for a fractional elliptic problem with critical Sobolev-Hardy nonlinearities in R^N, Vol. 2018 (2018), No. 12, pp. 1-23.
  13. Monika Dosoudilova, Alexander Lomtatidze; Remark on periodic boundary-value problem for second-order linear ordinary differential equations, Vol. 2018 (2018), No. 13, pp. 1-7.
  14. Hikmet Koyunbakan, Tuba Gulsen, Emrah Yilmaz; Inverse nodal problem for a p-Laplacian Sturm-Liouville equation with polynomially boundary condition, Vol. 2018 (2018), No. 14, pp. 1-9.
  15. Aiping Wang, Anton Zettl; Characterization of domains of symmetric and self-adjoint ordinary differential operators, Vol. 2018 (2018), No. 15, pp. 1-18.
  16. Jiri Benedikt, Petr Girg, Lukas Kotrla, Peter Takac; Origin of the p-Laplacian and A. Missbach, Vol. 2018 (2018), No. 16, pp. 1-17.
  17. Muhammet Yazici; Decay estimates for the Klein-Gordon equation in curved spacetime, Vol. 2018 (2018), No. 17, pp. 1-9.
  18. Feida Jiang, Yue Luan, Gang Li; Asymptotic stability and blow-up of solutions for an edge-degenerate wave equation with singular potentials and several nonlinear source terms of different sign, Vol. 2018 (2018), No. 18, pp. 1-27.
  19. Bilal Boulfoul, Azzeddine Bellour, Smail Djebali; Solvability of nonlinear integral equations of product type, Vol. 2018 (2018), No. 19, pp. 1-20.
  20. Yassine Benia, Boubaker-Khaled Sadallah; Existence of solutions to Burgers equations in a non-parabolic domain, Vol. 2018 (2018), No. 20, pp. 1-13.
  21. Allaberen Ashyralyev, Deniz Agirseven; Bounded solutions of nonlinear hyperbolic equations with time delay, Vol. 2018 (2018), No. 21, pp. 1-15.
  22. Wenjing Chen; Fractional elliptic problems with two critical Sobolev-Hardy exponents, Vol. 2018 (2018), No. 22, pp. 1-12.
  23. Geraldo M. de Araujo, Marcos A. F. Araujo, Flank D. M. Bezerra, Mirelson M. Freitas; Pullback attractors for a class of non-Newtonian micropolar fluids, Vol. 2018 (2018), No. 23, pp. 1-14.
  24. Petr Hasil, Michal Vesely; Oscillatory and non-oscillatory solutions of dynamic equations with bounded coefficients, Vol. 2018 (2018), No. 24, pp. 1-22.
  25. Qingfang Wu, Dongdong Qin; Ground and bound states of periodic Schrodinger equations with super or asymptotically linear terms, Vol. 2018 (2018), No. 25, pp. 1-26.
  26. Jerome Goddard, Quinn Morris, Ratnasingham Shivaji, Byungjae Son; Bifurcation curves for singular and nonsingular problems with nonlinear boundary conditions, Vol. 2018 (2018), No. 26, pp. 1-12.
  27. Edgardo Alvarez; Composition and convolution theorems for mu-Stepanov pseudo almost periodic functions and applications to fractional integro-differential equations, Vol. 2018 (2018), No. 27, pp. 1-15.
  28. Matthew Fury; Logarithmic regularization of non-autonomous non-linear ill-posed problems in Hilbert spaces, Vol. 2018 (2018), No. 28, pp. 1-11.
  29. Maksim V. Kukushkin; Spectral properties of fractional differentiation operators, Vol. 2018 (2018), No. 29, pp. 1-24.
  30. George L. Karakostas, Konstantina G. Palaska; Existence of solutions for a BVP of a second order FDE at resonance by using Krasnoselskii's fixed point theorem on cones in the L1 space, Vol. 2018 (2018), No. 30, pp. 1-17.
  31. Xia Zhang, Chao Zhang, Huimin Gao; Solutions for p(x)-Laplace equations with critical frequency, Vol. 2018 (2018), No. 31, pp. 1-20.
  32. Raul Ferreira; Blow-up for a semilinear heat equation with moving nonlinear reaction, Vol. 2018 (2018), No. 32, pp. 1-11.
  33. Murat A. Sultanov, Musabek I. Akylbaev, Raskul Ibragimov; Conditional stability of a solution of a difference scheme for an ill-posed Cauchy problem, Vol. 2018 (2018), No. 33, pp. 1-17.
  34. Nemat Nyamoradi, Yong Zhou, Bashir Ahmad, Ahmed Alsaedi; Variational methods for Kirchhoff type problems with tempered fractional derivative, Vol. 2018 (2018), No. 34, pp. 1-13.
  35. Armands Gritsans, Felix Sadyrbaev, Inara Yermachenko; Dirichlet boundary value problem for a system of n second order asymptotically asymmetric differential equations, Vol. 2018 (2018), No. 35, pp. 1-16.
  36. Mohammed Al-Refai; Comparison principles for differential equations involving Caputo fractional derivative with Mittag-Leffler non-singular kernel, Vol. 2018 (2018), No. 36, pp. 1-10.
  37. Junfei Cao, Zaitang Huang, Gaston M. N'Guerekata; Existence of asymptotically almost automorphic mild solutions for nonautonomous semilinear evolution equations, Vol. 2018 (2018), No. 37, pp. 1-16.
  38. Li-Li Wang; Existence and uniqueness of solutions to singular quasilinear Schrodinger equations, Vol. 2018 (2018), No. 38, pp. 1-9.
  39. Abdulkadir Dogan; Positive solutions of the p-Laplacian dynamic equations on time scales with sign changing nonlinearity, Vol. 2018 (2018), No. 39, pp. 1-17.
  40. Christos Sourdis; Weak separation limit of a two-component Bose-Einstein condensate, Vol. 2018 (2018), No. 40, pp. 1-12.
  41. Dusan D. Repovs; Ambrosetti-Prodi problem with degenerate potential and Neumann boundary condition, Vol. 2018 (2018), No. 41, pp. 1-10.
  42. Martina Glogowatz; Factorization of second-order strictly hyperbolic operators with logarithmic slow scale coefficients and generalized microlocal approximations, Vol. 2018 (2018), No. 42, pp. 1-49.
  43. Shapour Heidarkhani, Massimiliano Ferrara, Giuseppe Caristi; Multiple solutions for perturbed Kirchhoff-type non-homogeneous Neumann problems through Orlicz-Sobolev spaces, Vol. 2018 (2018), No. 43, pp. 1-22.
  44. Jacques Giacomoni, Sweta Tiwari; Existence and global behavior of solutions to fractional p-Laplacian parabolic problems, Vol. 2018 (2018), No. 44, pp. 1-20.
  45. Hocine Ayadi, Fares Mokhtari; Nonlinear anisotropic elliptic equations with variable exponents and degenerate coercivity, Vol. 2018 (2018), No. 45, pp. 1-23.
  46. Alberto Lastra, Stephane Malek; Gevrey multiscale expansions of singular solutions of PDEs with cubic nonlinearity, Vol. 2018 (2018), No. 46, pp. 1-89.
  47. Yong-Kui Chang, Tian-Wei Feng; Properties on measure pseudo almost automorphic functions and applications to fractional differential equations in Banach spaces, Vol. 2018 (2018), No. 47, pp. 1-14.
  48. Nguyen Tuan Duy, Anh Nguyen Dao; Blow-up of solutions to singular parabolic equations with nonlinear sources, Vol. 2018 (2018), No. 48, pp. 1-12.
  49. Mikhail Borsuk; L-infinity-estimate for the Robin problem of a singular variable p-Laplacian equation in a conical domain, Vol. 2018 (2018), No. 49, pp. 1-9.
  50. Chun-Yu Lei, Gao-Sheng Liu; Existence of positive solutions to Kirchhoff type problems involving singular and critical nonlinearities, Vol. 2018 (2018), No. 50, pp. 1-10.
  51. Syed Abbas; Qualitative analysis of dynamic equations on time scales, Vol. 2018 (2018), No. 51, pp. 1-13.
  52. Yunsoo Jang; Gradient estimates for transmission problems with nonsmooth internal boundaries, Vol. 2018 (2018), No. 52, pp. 1-16.
  53. Nicholas D. Alikakos, Dimitrios Gazoulis; Almost entire solutions of the Burgers equation, Vol. 2018 (2018), No. 53, pp. 1-6.
  54. Ercan Tunc, Haidong Liu; Oscillatory behavior for second-order damped differential equation with nonlinearities including Riemann-Stieltjes integrals, Vol. 2018 (2018), No. 54, pp. 1-12.
  55. Runzhang Xu, Yuxuan Chen, Yanbing Yang, Shaohua Chen, Jihong Shen; Global well-posedness of semilinear hyperbolic equations, parabolic equations and Schrodinger equations, Vol. 2018 (2018), No. 55, pp. 1-52.
  56. Kateryna Marynets; Two-point boundary problem for modeling the jet flow of the Antarctic circumpolar current, Vol. 2018 (2018), No. 56, pp. 1-12.
  57. Tao Su, Guo-Bao Zhang; Stability of traveling wavefronts for a three-component Lotka-Volterra competition system on a lattice, Vol. 2018 (2018), No. 57, pp. 1-16.
  58. Shuang Liang, Shenzhou Zheng; Gradient estimate in Orlicz spaces for elliptic obstacle problems with partially BMO nonlinearities, Vol. 2018 (2018), No. 58, pp. 1-15.
  59. Marko Vrdoljak; Multiple state optimal design problems with random perturbation, Vol. 2018 (2018), No. 59, pp. 1-10.
  60. Zakaria Boucheche, Hichem Chtioui, Hichem Hajaiej; Critical second-order elliptic equation with zero Dirichlet boundary condition in four dimensions, Vol. 2018 (2018), No. 60, pp. 1-32.
  61. Hui Zhang, Fubao Zhang; Semiclassical ground states for nonlinear Schrodinger-Poisson systems, Vol. 2018 (2018), No. 61, pp. 1-15.
  62. Anatoliy A. Martynyuk, Ivanka M. Stamova; Fractional-like derivative of Lyapunov-type functions and applications to stability analysis of motion, Vol. 2018 (2018), No. 62, pp. 1-12.
  63. Jun Wang, Mengmeng Qu, Lu Xiao; Existence of positive solutions to the nonlinear Choquard equation with competing potentials, Vol. 2018 (2018), No. 63, pp. 1-21.
  64. Chelsea Uggenti, C. Connell McCluskey; Global stability for infectious disease models that include immigration of infected individuals and delay in the incidence, Vol. 2018 (2018), No. 64, pp. 1-14.
  65. Makhmud A. Sadybekov, Gulnar Dildabek, Marina B. Ivanova; Spectral properties of a Frankl type problem for parabolic-hyperbolic equations, Vol. 2018 (2018), No. 65, pp. 1-11.
  66. Valery G. Romanovski, Maoan Han, Wentao Huang; Bifurcation of critical periods of a quintic system, Vol. 2018 (2018), No. 66, pp. 1-11.
  67. Reginaldo Demarque, Narciso da Hora Lisboa; Radial solutions for inhomogeneous biharmonic elliptic systems, Vol. 2018 (2018), No. 67, pp. 1-14.
  68. Milena Dimova, Natalia Kolkovska, Nikolai Kutev; Blow up of solutions to ordinary differential equations arising in nonlinear dispersive problems, Vol. 2018 (2018), No. 68, pp. 1-16.
  69. Mariusz Bodzioch, Mikhail Borsuk; Oblique derivative problem for elliptic second-order semi-linear equations in a domain with a conical boundary point, Vol. 2018 (2018), No. 69, pp. 1-20.
  70. Tomas Godoy, Uriel Kaufmann; Existence and multiplicity of solutions to superlinear periodic parabolic problems, Vol. 2018 (2018), No. 70, pp. 1-12.
  71. Phuong Le, Vu Ho; Stable solutions to weighted quasilinear problems of Lane-Emden type, Vol. 2018 (2018), No. 71, pp. 1-11.
  72. Anar T. Assanova, Zhazira M. Kadirbayeva; Periodic problem for an impulsive system of the loaded hyperbolic equations, Vol. 2018 (2018), No. 72, pp. 1-8.
  73. Piero D'Ancona, Serge Nicaise, Roland Schnaubelt; Blow-up for nonlinear Maxwell equations, Vol. 2018 (2018), No. 73, pp. 1-9.
  74. Divya Goel, Sarika Goyal, Konijeti Sreenadh; First curve of Fucik spectrum for the p-fractional Laplacian operator with nonlocal normal boundary conditions, Vol. 2018 (2018), No. 74, pp. 1-21.
  75. Jianghao Hao, Fei Wang; Energy decay in a Timoshenko-type system for thermoelasticity of type III with distributed delay and past history, Vol. 2018 (2018), No. 75, pp. 1-27.
  76. Dongpei Zhang, Ruikuan Liu; Existence of solutions for a quasi-linear phase separation of multi-component system, Vol. 2018 (2018), No. 76, pp. 1-13.
  77. Mykola Ivanchov, Vitaliy Vlasov; Inverse problem for a two-dimensional strongly degenerate heat equation, Vol. 2018 (2018), No. 77, pp. 1-17.
  78. Min Zhu, Ying Wang; Blow-up of solutions to the rotation b-family system modeling equatorial water waves, Vol. 2018 (2018), No. 78, pp. 1-23.
  79. Rafael Aparicio, Valentin Keyantuo; Well-posedness of degenerate integro-differential equations in function spaces, Vol. 2018 (2018), No. 79, pp. 1-31.
  80. Henrique F. de Lima, Fabio R. dos Santos, Jogli G. Araujo; Solutions to the maximal spacelike hypersurface equation in generalized Robertson-Walker spacetimes, Vol. 2018 (2018), No. 80, pp. 1-14.
  81. Caisheng Chen, Hongxue Song, Hongwei Yang; Liouville-type theorems for stable solutions of singular quasilinear elliptic equations in R^N, Vol. 2018 (2018), No. 81, pp. 1-11.
  82. Mei Yu, Meina Zhang, Xia Zhang; Fractional minimization problem on the Nehari manifold, Vol. 2018 (2018), No. 82, pp. 1-21.
  83. Jaume Llibre, Claudia Valls; Normal forms and hyperbolic algebraic limit cycles for a class of polynomial differential systems, Vol. 2018 (2018), No. 83, pp. 1-7.
  84. Jihoon Ok; Boundary partial Holder regularity for elliptic systems with non-standard growth, Vol. 2018 (2018), No. 84, pp. 1-25.
  85. Bin Ge, Jian-Fang Lu, Ting-Ting Zhao, Kang Zhou; Superlinear fractional boundary value problems without the Ambrosetti-Rabinowitz condition, Vol. 2018 (2018), No. 85, pp. 1-13.
  86. Chun-Yu Lei, Hong-Min Suo, Chang-Mu Chu; Multiple positive solutions for a Schrodinger-Newton system with singularity and critical growth, Vol. 2018 (2018), No. 86, pp. 1-15.
  87. Ahmed Alsaedi, Najla Alghamdi, Ravi P. Agarwal, Sotiris K. Ntouyas, Bashir Ahmad; Multi-term fractional-order boundary-value problems with nonlocal integral boundary conditions, Vol. 2018 (2018), No. 87, pp. 1-16.
  88. Xiao-Feng Ke, Chun-Lei Tang; Existence and multiplicity of solutions to semilinear elliptic equation with nonlinear term of superlinear and subcritical growth, Vol. 2018 (2018), No. 88, pp. 1-17.
  89. Huixing Zhang, Baiquan Lin; p-Kirchhoff type problem with a general critical nonlinearity, Vol. 2018 (2018), No. 89, pp. 1-10.
  90. Niyaz Tokmagambetov, Berikbol T. Torebek; Well-posed problems for the fractional Laplace equation with integral boundary conditions, Vol. 2018 (2018), No. 90, pp. 1-10.
  91. Kateryna Buryachenko; Harnack inequality for quasilinear elliptic equations with (p,q) growth conditions and absorption lower order term, Vol. 2018 (2018), No. 91, pp. 1-9.
  92. Khanh Duc Chu, Dang Dinh Hai; Positive solutions for the one-dimensional Sturm-Liouville superlinear p-Laplacian problem, Vol. 2018 (2018), No. 92, pp. 1-14.
  93. Changjiang Song, Kai Liu, Lei Ma; Meromorphic solutions to non-linear differential-difference equations, Vol. 2018 (2018), No. 93, pp. 1-12.
  94. Jan Brezina, Elisabetta Chiodaroli, Ondrej Kreml; Contact discontinuities in multi-dimensional isentropic Euler equations, Vol. 2018 (2018), No. 94, pp. 1-11.
  95. Alexander Makin; Two-point boundary-value problems with nonclassical asymptotics on the spectrum, Vol. 2018 (2018), No. 95, pp. 1-7.

Return to the EJDE web page.